# SDR ASAA2019122031671

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 23,196 hours, 7,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT "PACK" LIGHT ILLUMINATES DURING MASTER CAUTION RECALL. LIGHT EXTINGUISHES WHEN MASTER CAUTION SYSTEM IS RESET. GROUNDED - YES.  PERFORMED FIM 21-53 TASK 821, PACK LIGHT IS ON DURING MASTER CAUTION RECALL. PACK LIGHT ON AIR COND. MODULE P5-10, DOES NOT COME ON, THEN THERE AN INTERMITTENT FAULT, OK FOR SERVICE. NO HISTORY ON RIGHT HAND PACK FOR 30 DAYS. PERFORMED FIM TASK 21-62 TASK 801 ALL FAULTS CLEARED AND NO DEFECTS NOTED.
